I so sorry for the way you are feeling. I was worried so I did a little research;
Overdose of Tylenol or Acetaminophen can cause liver damage. The symptoms of Tylenol overdose include nausea and vomiting, appetite loss, tiredness, paleness, and sweating.
The second stage of symptoms of Tylenol overdose points towards liver failure and may include abdominal pain and tenderness, swelling in the liver, and some blood tests for liver enzymes.
If the overdose symptoms go unattended beyond second stage, which is not common at all, but if it does then during the last stage, liver failure advances and the patient is likely to become jaundiced. The common symptoms are yellowing of the skin and whites of the eyes.
The patient may also experience kidney failure, bleeding disorders, and in extreme circumstances even swelling of the brain. Cases have come to light where teenage children have not felt the need to inform parents and have gone ahead and bought their own medicine from a nearby store and have taken the overdose of Tylenol. These children are hardly aware of what they are doing to themselves and what after all are they getting into.